# SDR ASOA2015031712414

- Difficulty date: March 12, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 29,356 hours, 20,424 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT DOOR FAILED FUNCTIONAL CHECK, REF 52-21-00-720-801. COMPLIED WITH LUBE OF LT EMERGENCY EXIT 12-20-52-640-802, A01,  ADJUSTED EXIT MICROSWITCH BRACKET IAW 52-21-04-400-801.  OPS CHECK GOOD IAW AMM 52-21-00-710-801 (A01) AND 52-21-00-710-801 (A01).
